# SDR DALA2021031901571

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 83,192 hours, 37,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 R1 DOOR, FRAME 20, STOP # 1 SHOWS CRACK INDICATION AT # 3 HOLE IN INTERCOSTAL. CORRECTIVE ACTION: COMPLIED WITH ERA 590594-14AD REV ORIG. (1758340)
